The distribution of spacings between the fractional parts of n2α

Zeév Rudnick, Peter Sarnak, Alexandra Zaharescu

Research output: Contribution to journalArticlepeer-review

67 Scopus citations
Original languageEnglish (US)
Pages (from-to)37-57
Number of pages21
JournalInventiones Mathematicae
Volume145
Issue number1
DOIs
StatePublished - 2001

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The distribution of spacings between the fractional parts of n<sup>2</sup>α'. Together they form a unique fingerprint.

Cite this